# SDR UIEA2018041200693

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,108 hours, 16,345 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 766088B
- Part serial: Y0858
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IDG INOPERATIVE.  REMOVED AND REPLACED THE RT IDG IAW AMM 24-11-01, OPS CHECKED GOOD.
